Andrei Asinowski
Andrei Asinowski
Verified email at aau.at - Homepage
Title
Cited by
Cited by
Year
Vertex intersection graphs of paths on a grid.
A Asinowski, E Cohen, MC Golumbic, V Limouzy, M Lipshteyn, M Stern
J. Graph Algorithms Appl. 16 (2), 129-150, 2012
562012
Edge intersection graphs of systems of paths on a grid with a bounded number of bends
A Asinowski, A Suk
Discrete Applied Mathematics 157 (14), 3174-3180, 2009
272009
Some properties of edge intersection graphs of single-bend paths on a grid
A Asinowski, B Ries
Discrete Mathematics 312 (2), 427-440, 2012
262012
Orders induced by segments in floorplan partitions and (2-14-3, 3-41-2)-avoiding permutations
A Asinowski, G Barequet, M Bousquet-Mélou, T Mansour, R Pinter
arXiv preprint arXiv:1011.1889, 2010
222010
Coloring hypergraphs induced by dynamic point sets and bottomless rectangles
A Asinowski, J Cardinal, N Cohen, S Collette, T Hackl, M Hoffmann, ...
Workshop on Algorithms and Data Structures, 73-84, 2013
152013
Disjoint compatibility graph of non-crossing matchings of points in convex position
O Aichholzer, A Asinowski, T Miltzow
arXiv preprint arXiv:1403.5546, 2014
132014
Dyck paths with coloured ascents
A Asinowski, T Mansour
European Journal of Combinatorics 29 (5), 1262-1279, 2008
132008
String graphs of k-bend paths on a grid
A Asinowski, E Cohen, MC Golumbic, V Limouzy, M Lipshteyn, M Stern
Electronic Notes in Discrete Mathematics 37, 141-146, 2011
122011
Common transversals and geometric permutations
A Asinowski
Master's thesis, Technion IIT, Haifa, Israel, 1998
121998
Analytic combinatorics of lattice paths with forbidden patterns, the vectorial kernel method, and generating functions for pushdown automata
A Asinowski, A Bacher, C Banderier, B Gittenberger
Algorithmica 82 (3), 386-428, 2020
112020
Quasi-parallel segments and characterization of unique bichromatic matchings
A Asinowski, T Miltzow, G Rote
arXiv preprint arXiv:1302.4400, 2013
112013
Separable d-Permutations and Guillotine Partitions
A Asinowski, T Mansour
Annals of Combinatorics 14 (1), 17-43, 2010
112010
Point sets with many non-crossing perfect matchings
A Asinowski, G Rote
Computational Geometry 68, 7-33, 2018
92018
Suballowable sequences and geometric permutations
A Asinowski
Discrete Mathematics 308 (20), 4745-4762, 2008
92008
Analytic combinatorics of lattice paths with forbidden patterns: enumerative aspects
A Asinowski, A Bacher, C Banderier, B Gittenberger
International Conference on Language and Automata Theory and Applications …, 2018
82018
Counting houses of Pareto optimal matchings in the house allocation problem
A Asinowski, B Keszegh, T Miltzow
Discrete Mathematics 339 (12), 2919-2932, 2016
82016
Formulae for polyominoes on twisted cylinders
G Aleksandrowicz, A Asinowski, G Barequet, R Barequet
International Conference on Language and Automata Theory and Applications, 76-87, 2014
82014
Proper n-cell polycubes in n− 3 dimensions
A Asinowski, G Barequet, R Barequet, G Rote
Journal of Integer Sequences 15 (2), 3, 2012
82012
Forbidden Families of Geometric Permutations in ℝd
A Asinowski, M Katchalski
Discrete & Computational Geometry 34 (1), 1-10, 2005
82005
Geometric permutations of large families of translates
A Asinowski, M Katchalski, A Holmsen, H Tverberg
Discrete and Computational Geometry, 157-176, 2003
72003
The system can't perform the operation now. Try again later.
Articles 1–20